The Ramanujan Journal

, Volume 23, Issue 1, pp 17–44

Eisenstein series and Ramanujan-type series for 1/π


DOI: 10.1007/s11139-008-9155-8

Cite this article as:
Baruah, N.D. & Berndt, B.C. Ramanujan J (2010) 23: 17. doi:10.1007/s11139-008-9155-8


Using certain representations for Eisenstein series, we uniformly derive several Ramanujan-type series for 1/π.


Eisenstein series Theta-functions Modular equations 

Mathematics Subject Classification (2000)

33C05 33E05 11F11 11R29 

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Department of Mathematical SciencesTezpur UniversitySonitpurIndia
  2. 2.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations